Splitting properties of high subgroups
Bulletin de la Société Mathématique de France, Tome 90 (1962), p. 185-192
@article{BSMF_1962__90__185_0,
     author = {Irwin, John and Peercy, Carol and Walker, Elbert},
     title = {Splitting properties of high subgroups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {90},
     year = {1962},
     pages = {185-192},
     doi = {10.24033/bsmf.1580},
     zbl = {0106.02401},
     mrnumber = {26 \#2498},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1962__90__185_0}
}
Irwin, John; Peercy, Carol; Walker, Elbert. Splitting properties of high subgroups. Bulletin de la Société Mathématique de France, Tome 90 (1962) pp. 185-192. doi : 10.24033/bsmf.1580. http://www.numdam.org/item/BSMF_1962__90__185_0/

[1] Fuchs (Làszló). - Abelian groups. - Budapest, Hungaria Academy of Sciences, 1958. | Zbl 0091.02704

[2] Harrison (D. K.). - Infinie Abelian groups and homological methods, Annals of Math., Series 2, vol. 69, 1959, p. 366-391. | MR 21 #3481 | Zbl 0100.02901

[3] Irwin (John M.). - High subgroups of Abelian torsion groups, Pacific J. Math., vol. 11, 1961. | MR 25 #119b | Zbl 0106.02303

[4] Irwin (John M.) and Walker (Elbert A.). - On isotype subgroups of Abelian groups, Bull. Soc. math. France, t. 89, 1961 (to appear). | Numdam | MR 26 #5054 | Zbl 0102.26701

[5] Irwin (John M.) and Walker (Elbert A.). - On N-subgroups of Abelian groups, Pacific J. Math., vol. 11, 1961. | Zbl 0106.02304

[6] Kaplansky (Irving). - Infinite Abelian groups. - Ann Arbor, University of Michigan, 1954 (University of Michigan, Publications in Mathematics, 2). | Zbl 0057.01901

[7] Walker (Elbert A.). Torsion endomorphic images of mixed Abelian groups, Pacific J. Math., vol. 11, 1961, p. 375-377. | MR 23 #A3172 | Zbl 0106.02403